| Catalog Number |
P/N 295025-001 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Per hospital staff, patient was seen in the clinic and brought two freedom driver batteries and stated that they will not charge.No adverse impact to patient was reported.
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that freedom driver batteries 46135 was serviced and passed all functional testing prior to being released to finished goods.Battery alarm review found recorded, a permanent fault status of "0003".Visual inspection of external components found separation between housings.Functional testing found that battery s/n (b)(6) failed due to the battery not charging.Additional testing included confirming the initial smbus data, no changes were found.Battery s/n (b)(6) recorded a permanent fault status of "0003".Customer complaint was replicated.Failure investigation for this complaint confirmed the reported issue.The customer complaint was replicated during testing; the root cause of the reported inability of the battery to charge was determined to be a permanent battery fault due to exposure to overvoltage during regular use.Failure investigation identified no other test failures or damage that could have contributed to the reported event.No adverse impact to patient reported.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
Event or Problem Description